MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564669081
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pulse sound can no longer be heard in the catheter lab.It only exists on the monitor.It is unknown if the device was in use at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1 reporting address state: (b)(6).E1 reporting institution phone #: (b)(6).E1 reporter phone #: (b)(6).
 
Additional Manufacturer Narrative
Additional information was received that the issue was resolved when someone "increased the volume" so that the beep can better be heard over the other noises in the cathlab.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
No additional diagnostic/functional testing was performed.The philips field service engineer (fse) spoke to the customer on the phone who stated the problem had already been fixed during another operation and the volume had already been adjusted.The fse believes that someone "increased the volume" so that the beep can better be heard over the other noises in the catheter lab, but this was not confirmed.The customer stated that no further on-site intervention required.If additional information is received the complaint file will be reopened.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key19288889
Report Number1051786-2024-00006
Device Sequence Number7339280
Product Code MWI
UDI-Device Identifier00884838091474
UDI-Public00884838091474
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564669081
Device Catalogue Number453564669081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer05/24/2024
06/25/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/17/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown